# SDR AALA201703079008

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 61,656 hours, 7,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN CABIN CREWREST BUNK DOGHOUSE IS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-01. OPERATIONAL CHECK GOOD.
